Su, X.Shi, P.Wu, L.Song, Y.2013-03-132013-03-132012IEEE Transactions on Fuzzy Systems, 2012; 20(6):1114-11291063-67061941-0034http://hdl.handle.net/2440/75874In this paper, the problem of l2- l∞ filtering for a class of discrete-time Takagi-Sugeno (T-S) fuzzy time-varying delay systems is studied. Our attention is focused on the design of full- and reduced-order filters that guarantee the filtering error system to be asymptotically stable with a prescribed H∞ performance. Sufficient conditions for the obtained filtering error system are proposed by applying an input-output approach and a two-term approximation method, which is employed to approximate the time-varying delay. The corresponding full- and reduced-order filter design is cast into a convex optimization problem, which can be efficiently solved by standard numerical algorithms. Finally, simulation examples are provided to illustrate the effectiveness of the proposed approaches.enApproximation methodsdelay systemssymmetric matricestime varying systemsuncertaintyA Novel approach to filter design for T-S fuzzy discrete-time systems with time-varying delayJournal article002012372510.1109/TFUZZ.2012.21965220003118532000102-s2.0-8486819170122155Shi, P. [0000-0001-6295-0405] [0000-0001-8218-586X] [0000-0002-0864-552X] [0000-0002-1358-2367] [0000-0002-5312-5435]